# SDR SWIA201335873

- Difficulty date: December 15, 2013
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N492SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 35,346 hours, 32,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SILL PANEL CORRODED AT FS 527.00 TO 529.00 LBL 40.  C-CHECK REPAIRED BLEND AREA AT FS 527.00 TO 529.00, LBL 40 IAW REO.
